TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


General Health This forum is for any questions or concerns about your health and wellbeing.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Disneygirl94 Offline
I believe I Can Fly
Experienced TeenHelper
******
 
Disneygirl94's Avatar
 
Name: Kaitlyn
Age: 24
Gender: Female
Location: Illinois

Posts: 544
Blog Entries: 23
Join Date: July 27th 2011

AntiDepressants and Multivitamins - December 30th 2011, 04:51 PM

Hey!

I am a 17 year old girl and I have been on 20mg prozac for about 3 months now. I noticed about a month and a half ago that it wasn't feeling as great as it was making me feel. My mom bought me these B100 vitamins from Costco because my equaline ones didn't have as much dosage as the B100. Since then I have noticed that I have been acting like my old depressed self and my boyfriend has noticed too. I have stopped taking the vitamins and I have noticed that i am back to my calm reasonalble self. Could Multivitamins worsen my depression even when on antidepressants? And also, why is that?


"My great hope is to laugh as much as I cry; to get my work done and try to love somebody and have the courage to accept the love in return. "
   
  (#2 (permalink)) Old
Never Forget Hope
I can't get enough
*********
 
escape_thereal_world's Avatar
 
Name: Kelly
Age: 28
Gender: Female
Location: Charleston, SC

Posts: 3,097
Blog Entries: 98
Join Date: January 7th 2009

Re: AntiDepressants and Multivitamins - December 30th 2011, 06:27 PM

B vitamins can definitely counteract your antidepressants as B vitamins work to stimulate your central nervous system and your antidepressant works to sedate it.
   
  (#3 (permalink)) Old
Lottie Offline
Retro TH'er- since 2007.
Regular TeenHelper
*****
 
Lottie's Avatar
 
Name: Lottie
Age: 29
Gender: Female
Location: Iraw!

Posts: 378
Blog Entries: 269
Join Date: January 5th 2009

Re: AntiDepressants and Multivitamins - December 30th 2011, 10:18 PM

It's well known that vitamin B can cause contradictions with prozac, as said before. Keep away from it where possible x
   
Closed Thread

Bookmarks

Tags
antidepressants, multivitamins

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.